# SDR WRNA200600009

- Difficulty date: April 2, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 70,891 hours, 18,915 cycles
- Engine: Pwa JT9D7J
- Engine time: 77,597 hours, 19,664 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: AS3209236
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

IN CRUISE OIL PRESSURE LIGHT FLASHING, EGT, N1, N2, OIL TEMP NORMAL OIL PRESSURE 40 PSI, OIL QTY.  PERFORMED ENGINE FAILURE PRECAUTIONARY SHUTDOWN CHECKLIST.  DIVERTED TO CLOSEST AIRPOR.  ENGINE WINDMILLING FLT TIME 20 - 25 MINS, PART OF THAT TIME ENGINE OIL PRESSURE CONTINUED TO SHOW 40 PSI.  VISUAL CHECK OF ENGINE SHOWED OIL ON FILTER HOUSING & DAMAGED SEAL.  REPLACED OIL FILTER P/N 758788, SEAL P/N AS3209-236.  PERFORMED INLET & EXHAUST INSPECTION, NO DEFECTS.  PERFORMED WINDMILLING INSPECTION, NO DEFECTS NOTED.  PERFORMED EMERGENCY ENGINE SHUTDOWN INSPECTION, ALL INDICATIONS NORMAL.  PERFORMED OIL PRESSURE TEST NR 7, PERFORMED IDLE & HI POWER ENGINE RUN, NO LEAKS NOTED.  A/C RELEASED TO SERVICE.
